A 13-year-old boy from Michigan, Jacob Clynick, died in his sleep three days after receiving the second dose of Pfizer’s coronavirus vaccine. The US Centers for Disease Control and Prevention (CDC) have opened an investigation to see if there may be any correlation between death and vaccine administration, if the young person suffered from previous illnesses or unknown frailties. Martha Sharan, who is part of the CDC’s public relations office, said that “it is premature to identify a cause of death until the investigation is completed”.
Sharan explained that “ when a serious adverse event, such as death, is reported to the Vaccine Adverse Event Reporting System (Vaers) after vaccination against Covid-19, the CDC requests and examines all medical records associated with the case, including death certificates and autopsy reports. Determination of the cause of death is done by the certifying officer completing the death certificate or by the pathologist conducting the autopsy. ”
After receiving the second dose of the vaccine, Clynick showed common symptoms, such as fatigue, fever and stomach pain, as her aunt Tammy Burages told Newsweek, explaining that her condition was not serious enough to cause concern. Clynick’s funeral was held just three days after a CDC advisory committee reported a “probable association” between Pfizer and Moderna vaccines against Covid-19 and the risk of myocarditis in adolescents.
According to the Detroit Free Press, Clynick’s parents were told that a preliminary autopsy found that the boy’s heart appeared to be enlarged. The Saginaw County Coroner’s Office has neither confirmed nor denied.